# SDR ASAA11510785

- Difficulty date: December 11, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 18,821 hours, 5,847 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER ENGINE START RESET WITH MASTER CAUTION RESET.  TROUBLESHOT LEFT PACK SYSTEM PER FIM 21 53 00 810 AND BITE CHECKED SYSTEM PER AMM 21 61 00.  RAN PACK USEING APU.  PACK LIGHT NEVER ILLUMINATED.  COULD NOT DUPLICATE DISCREPANCY.
